I got bronchitis and my doctor gave me an

Patient

Q: I got bronchitis and my doctor gave me an antibiotic called azithromycin and it's my first time trying the pill and when I first started it I feel nauseated. So is it natural to be nauseated or do I need to be on another antibiotic

Doctor

A:   HI.
Thanks for your query.

Azithromycin can cause nausea as a common symptom. If this is short-lived and get OK on its own by taking a PPI like Pantoprazole, you may please continue the same medicines.
but if the symptoms persist, you have to continue PPI, an antacid ad soft bland diet and request your Doctor for another stomach friendly antibiotic.

Related Q&A

Q: After cold and bronchitis last Xmas I've had chronic throat clearing off and on for last 9 months. I also have a non ...

Q: My wife was diagnosed with bronchitis and has been on medication at home for last week, however she still suffers fro...

Q: Had a bad case of bronchitis at christmas time with sinitus. Been put on antibiotic and that has since clear. Ever si...

Q: I've been sick with severe congestion/bronchitis for 3+ weeks. Did the ZPack, am on Augmentan for past 5 days. Still ...

Q: I have a robotic partial nephrectomy scheduled for 2 weeks from now. I had a sinus infection or bronchitis last mont...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews